MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; DRILLS, BURRS, TREPHINES & ACCESSORIES - COMPACT SPEED REDUCER

DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; DRILLS, BURRS, TREPHINES & ACCESSORIES - COMPACT SPEED REDUCER
Model Number AUTOLUBE-III-IRR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the compact speed reducer had vibration.It was noted in the service order that the device did not work and was malfunctioning.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
COMPACT SPEED REDUCER, 60:1
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES - COMPACT SPEED REDUCER
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11088100
Report Number1045834-2020-02189
Device Sequence Number3261222
Product Code HBE
UDI-Device Identifier00845384000457
UDI-Public00845384000457
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K960630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOLUBE-III-IRR
Device Catalogue NumberCSR60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1